# SDR DHL2001727544

- Difficulty date: August 17, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT MLG WING DOOR HAS PLAY AT FWD AND AFT HINGES.  REMOVED BUSHING AT LEFT MLG WING DOOR FWD HINGES AND REPLACED IAW B-727 MM 32-12-11.  FOUND GEAR, OPS CHECK NORMAL IAW B-727 MM 32-11-00.
